王维凡

基本信息Personal Information

教授

性别 : 男

毕业院校 : 南京大学

学历 : 博士研究生毕业

学位 : 博士学位

在职信息 : 退休

所在单位 : 数学科学学院

入职时间 : 2002年05月01日

扫描关注

论文成果

当前位置: 中文主页 >> 科学研究 >> 论文成果

On the sizes of graphs embeddable in surfaces of nonnegative Euler characteristic and their applications to edge choosability

点击量 :

第一作者 : Wei-Fan Wang

发表时间 : 2007-01-01

发表刊物 : European Journal of Combinatorics

所属单位 : 数理与信息工程学院

文献类型 : 期刊

卷号 : Vol.28

期号 : NO.1

页面范围 : 111-120

ISSN : 0195-6698

摘要 : There are two main theorems stated in the introduction section. Theorem A gives upper bounds on the sizes of graphs that are 2-cell embedded in a surface of nonnegative Euler characteristic and contain no cycles of specified lengths. Some of these bounds

是否译文 :

推荐此文